On one-sided division infinite-dimensional normed real algebras
Cuenca Mira, José Antonio

Data: 1992
Resum: In this note we introduce the concept of Cayley homomorphism which is closely related with those of composition algebra and normalized orthogonal multiplication. The key result shows the existente of certain types of Cayley homomorphisms for infinite dimension. As an application we prove the existente of left division infinite-dimensional complete normed real algebras with left unity.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 485-488, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37716
DOI: 10.5565/PUBLMAT_362A92_14
DOI: 10.5565/37716

4 p, 118.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2017-10-22

   Favorit i Compartir